MathSciNet Relay Station
MathSciNet bibliographic data
MR1248923 (95e:47063) 47D50 (46B28 46L99 47A68 47B10)
Lust-Piquard, Françoise A Grothendieck factorization theorem on $2$-convex Schatten spaces. Israel J. Math. 79 (1992), no. 2-3, 331–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement